×

Found 222 Documents (Results 1–100)

100
MathJax

Dynamics of local equilibrium Gibbs distributions and Euler equations. The one-dimensional case. (English. Russian original) Zbl 0681.60101

Sel. Math. Sov. 7, No. 3, 279-289 (1988); translation from Probl. Sopvr. Stat. Fiz., Akad. Nauk Ukr. SSR, Inst. Teor. Fiz., Nauk. Dumka, Kiev (1985).
Reviewer: V.A.Zagrebnov
MSC:  60K35 82B05
PDF BibTeX XML Cite

Neumann-type dynamical systems and their integrability. (English. Russian original) Zbl 0642.70012

Sov. Phys., Dokl. 30, No. 12, 1002-1004 (1985); translation from Dokl. Akad. Nauk SSSR 285, No. 4, 853-857 (1985).
PDF BibTeX XML Cite

Direct numerical modelling of free induced turbulence. (English. Russian original) Zbl 0621.76061

U.S.S.R. Comput. Math. Math. Phys. 25, No. 6, 166-183 (1985); translation from Zh. Vychisl.. Mat. Mat. Fiz. 25, No. 12, 1856-1882 (1985).
MSC:  76F10
PDF BibTeX XML Cite
Full Text: DOI

Computation of the matching conditions when solving a three-dimensional thermoelasticity problem for a plate. (English. Russian original) Zbl 0616.73019

Sov. Math. 29, No. 12, 88-92 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 12(283), 63-66 (1985).
MSC:  74F05 74S30 35A15
PDF BibTeX XML Cite

Nonlinear problems of connecting composite spatial bodies and thin shells, and variational methods for their solution. (English. Russian original) Zbl 0604.73076

J. Appl. Math. Mech. 49, 261-264 (1985); translation from Prikl. Mat. Mekh. 49, 340-344 (1985).
Reviewer: H.Bufler
MSC:  74E30 74S30 74K15 74A55 74M15 74B20
PDF BibTeX XML Cite
Full Text: DOI

Development of finite-amplitude two-dimensional and three-dimensional disturbances in jet flows. (English. Russian original) Zbl 0603.76058

Fluid Dyn. 20, 668-679 (1985); translation from Izv. Akad. Nauk SSSR, Mekh. Zhidk. Gaza 1985, No. 5, 8-19 (1985).
MSC:  76F99 76M99 76B10
PDF BibTeX XML Cite
Full Text: DOI

Integral representations for solutions of a system of Euler-Poisson- Darboux equations in the case \(\nu\) \(\geq\). (English. Russian original) Zbl 0597.35009

Sov. Math. 29, No. 4, 94-100 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 4(275), 73-78 (1985).
Reviewer: W.Okrasiński
MSC:  35C15 35Q05 35R25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software